# SDR ASOA200900327

- Difficulty date: March 23, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 11,827 hours, 7,937 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR 2000-0014 RBL9 SEAT TRACK AT FS 349.00 HAS POWDER CORROSION.  REMOVED CORROSION &  FOUND OUT LIMITS.  INSTALLED NEW SEAT TRACK IAW SERM 51-41-02
